# SDR SWAA2018110126409

- Difficulty date: November 1, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N568WN
- Make and model: Boeing 737-76N
- Aircraft serial: 32583
- Aircraft time: 53,603 hours, 25,734 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY FLOOR LIGHTING LOOSE AT ROW 1.  R&R LIGHT PER CMM.
